# SDR FDEA201611053831

- Difficulty date: November 5, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 49,178 hours, 30,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SHEAR WEB IS CORRODED FROM BS 1681 - 1720, RBL 28.5.  REMOVED THE CORROSION IAW SRM 51-10-02-OG.  AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A, FIG 101, DETAIL IV.   INSTALLED A REPAIR IAW SRM 53-60-51-2R, FIG 201, DETAIL I.
